# SDR COEA2017040504912

- Difficulty date: April 5, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671100202
- Condition: Corroded
- Location: Frames 29-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L HAS AREAS OF CORROSION BETWEEN FRAMES 29 & 33.  REPAIR IAW SRM 530000-300-826-A01.
